Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 162, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 5, 2012, 2:17 AM EDT for Delaware County, Franklin County, Licking County, Ohio. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2012, 2:17 AM EDT (06:17 UTC)
- Expired
- Jul 5, 2012, 3:00 AM EDT
- In force
- 43 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Delaware County, OH, Franklin County, OH, Licking County, OH
The radar
The Cincinnati radar (KILN), 111 km from the middle of the area, began a volume at 06:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 2:20 AM EDT | TSTM WND DMG | 4 Ese Gahanna, OH | SEVERAL LARGE TREES DOWN. TIME ESTIMATED BY RADAR. |
| Jul 5, 2:20 AM EDT | HAIL 1 | 5 Wnw Johnstown, OH | |
| Jul 5, 2:34 AM EDT | HAIL 1.25 | 3 Wsw Johnstown, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.3 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2070 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1974 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
553
WUUS51 KILN 050617
SVRILN
OHC041-049-089-050700-
/O.NEW.KILN.SV.W.0162.120705T0617Z-120705T0700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
217 AM EDT THU JUL 5 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DELAWARE COUNTY IN CENTRAL OHIO...
NORTHEASTERN FRANKLIN COUNTY IN CENTRAL OHIO...
SOUTHWESTERN LICKING COUNTY IN CENTRAL OHIO...
* UNTIL 300 AM EDT.
* AT 213 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR CENTER
VILLAGE...MOVING SOUTH AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
JOHNSTOWN...
SUMMIT STATION...
REYNOLDSBURG...
PATASKALA...
BEECHWOOD TRAILS...
IN ADDITION...NEW ALBANY...STATE ROUTE 310 AT STATE ROUTE 161...
JERSEY AND ALEXANDRIA ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3994 8279 3994 8281 3993 8281 3993 8282
4019 8288 4023 8274 4000 8253
TIME...MOT...LOC 0617Z 339DEG 9KT 4016 8278
$$2 follow-up statements
971
WWUS51 KILN 050642
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
242 AM EDT THU JUL 5 2012
OHC041-049-050652-
/O.CAN.KILN.SV.W.0162.000000T0000Z-120705T0700Z/
DELAWARE OH-FRANKLIN OH-
242 AM EDT THU JUL 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN AND
SOUTHEASTERN DELAWARE COUNTIES IN CENTRAL OHIO HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 4000 8253 3994 8278 3997 8279 4000 8277
4010 8277 4014 8276 4017 8269
TIME...MOT...LOC 0642Z 339DEG 9KT 4010 8275
$$
OHC089-050700-
/O.CON.KILN.SV.W.0162.000000T0000Z-120705T0700Z/
LICKING OH-
242 AM EDT THU JUL 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM EDT
FOR WESTERN LICKING COUNTY...
AT 240 AM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED BUT WAS STILL CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR JERSEY...MOVING SOUTH AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
SUMMIT STATION...PATASKALA AND BEECHWOOD TRAILS.
IN ADDITION...STATE ROUTE 310 AT STATE ROUTE 161...JERSEY AND
ALEXANDRIA ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4000 8253 3994 8278 3997 8279 4000 8277
4010 8277 4014 8276 4017 8269
TIME...MOT...LOC 0642Z 339DEG 9KT 4010 8275
$$894
WWUS51 KILN 050656
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
256 AM EDT THU JUL 5 2012
OHC089-050707-
/O.EXP.KILN.SV.W.0162.000000T0000Z-120705T0700Z/
LICKING OH-
256 AM EDT THU JUL 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LICKING COUNTY
WILL EXPIRE AT 300 AM EDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 4000 8253 3994 8278 3997 8279 4000 8277
4010 8277 4014 8276 4017 8269
TIME...MOT...LOC 0657Z 336DEG 14KT 4004 8270
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 2:06 AM EDT, 11 minutes earlier.
Area forecast discussion, Jul 5, 2:06 AM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
206 AM EDT THU JUL 5 2012
.SYNOPSIS...
UPPER LEVEL HIGH PRESSURE WILL EXPAND ACROSS THE REGION THROUGH
THE REST OF THE WEEK KEEPING HOT CONDITIONS IN PLACE. THE HEAT
WAVE WILL BREAK EARLY NEXT WEEK AFTER A COLD FRONT MOVES THROUGH
DURING THE WEEKEND...ALLOWING COOLER HIGH PRESSURE TO BUILD IN.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
OUTFLOW SPARKED THE TINIEST OF POPUP SHOWERS IN NRN
GRANT/PENDLETON COUNTIES KY BUT IS NO LONGER A THREAT TO INITIATE
CONVECTION IN SW OHIO...AT LEAST NOT DEEP CONVECTION. HAVE DROPPED
WATCH #466 AND WILL CONTINUE TO UPDATE ABOUT EVERY HOUR OR TWO TO
REMOVE SHOWERS/TSTORMS WHERE IT IS APPLICABLE.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/...
ANOTHER DISTURBANCE COMING OVER THE TOP OF AN EXPANDING RIDGE WILL
MOVE SOUTHEAST ACROSS THE UPPER OHIO VALLEY TOMORROW. THIS WILL
BRING ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS PRIMARILY FOR
THE EASTERN ZONES DURING THE AFTERNOON AND EVENING. DO NOT EXPECT
STORMS TO BE EXPANSIVE ENOUGH TO HAVE ANY MORE THAN A TEMPORARY
EFFECT ON TEMPERATURES.
GUIDANCE SUGGESTS THAT READINGS WILL BE SLIGHTLY WARMER THAN
TODAYS HIGHS. WITH LITTLE VARIATION IN DEW POINTS...THESE HIGHER
TEMPERATURES SHOULD PUSH MOST LOCATIONS INTO HEAT WARNING
CRITERION /HEAT INDEX 105 OR GREATER/. IN ADDITION THIS WILL BE A
PROLONGED PERIOD OF HIGH HEAT INDICES. SO EVEN IF SOME PLACES DO
NOT MEET THE THRESHOLD...THE CUMULATIVE EFFECTS OF THE HEAT WILL
TAKE A TOLL. THUS THE EXCESSIVE HEAT WARNING WAS EXPANDED TO ALL
COUNTIES THROUGH SATURDAY. CONTINUED TO FAVOR WARMER MOS FOR
LOWS.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
HOT AND HUMID CONDITIONS WILL START OUT THE LONG TERM TIME FRAME
AND WILL CONTINUE ACROSS THE FA INTO SATURDAY. TEMPERATURES ON
FRIDAY AND SATURDAY WILL BE IN THE UPPER 90S TO AROUND 100 WITH
HEAT INDEX VALUES AROUND 105 DEGREES. DUE TO THIS THE ENTIRE AREA
HAS BEEN UPGRADED TO AN EXCESSIVE HEAT WARNING FOR FRIDAY AND
SATURDAY. WITH RIDGE IN PLACE OVER THE AREA THE FA WILL STAY DRY
ON FRIDAY AND DURING MOST OF THE DAY ON SATURDAY. THERE IS SOME
DISCREPANCY BETWEEN THE MODELS ON WHEN PRECIPITATION WILL OCCUR
AFTER THIS POINT. THE GFS IS A LOT QUICKER WITH THE FRONTAL
BOUNDARY AND THE PRECIPITATION AND BEGINS TO BRING PRECIPITATION
INTO THE AREA SATURDAY NIGHT. THE ECMWF IS SLOWER WITH THE
PRECIPITATION AND BRINGS THE BEST CHANCE OF PRECIPITATION INTO THE
AREA SUNDAY NIGHT. WENT CLOSER TO THE ECMWF SOLUTION AND HAVE THE
GREATEST PRECIPITATION CHANCES IN THE FORECAST DURING THE
OVERNIGHT HOURS SUNDAY NIGHT INTO MONDAY MORNING. PRECIPITATION
WILL THEN LINGER ACROSS SOUTHERN PORTIONS OF THE FA MAINLY IN
NORTHERN KENTUCKY MONDAY NIGHT INTO TUESDAY BEFORE COMPLETELY
EXITING THE AREA. AFTER SATURDAY THERE WILL BE A GENERAL DECREASE
IN TEMPERATURES FOR THE REST OF THE LONG TERM TIME FRAME.
TEMPERATURES BY MONDAY AND TUESDAY WILL BE IN THE 80S ACROSS THE
ENTIRE FA.
&&
.AVIATION /06Z THURSDAY THROUGH MONDAY/...
CONVECTION CONTINUES TO BUBBLE OVER THE FA IN THE WAKE OF THE
EVENING THUNDERSTORM COMPLEX. EXCEPT FOR CMH/LCK IN THE NEXT HOUR
OR TWO...THE TAFS SHOULD REMAIN DRY OVERNIGHT.
FOR THE REST OF THE TAF PERIOD...WE RETURN TO A REPEAT OF WHAT
HAPPENED TODAY. H5 RIDGE CENTERED OVER THE MID MS VALLEY...WITH NE
FLOW DROPPING DOWN INTO THE REGION ON THE ERN EDGE OF THE RIDGE.
MODELS HANDLE IMPULSES IN THE FLOW DIFFERENTLY...SO SOME MODELS
POP AFTN CONVECTION WHILE OTHER HOLD OFF AND TRY AND DEVELOP
ANOTHER COMPLEX AND DROP IT SE INTO THE REGION.
FEEL THAT THERE WILL BE CONVECTION IN THE TAF REGION DURING THE
LAST HALF OF THE TAF PERIOD...BUT WITH NO GOOD SIGNAL...THE
CONFIDENCE REMAINS TOO LOW FOR ANY MENTION IN THE TAFS AT THE
MOMENT.
OUTLOOK...THUNDERSTORMS POSSIBLE SUNDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR OHZ026-034-
035-042>046-051>056-060>065-070>074-077>082-088.
KY...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR KYZ089>100.
IN...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR INZ050-058-
059-066-073>075-080.
&&
SYNOPSIS...
NEAR TERM...FRANKS
SHORT TERM...
LONG TERM...NOVAK
AVIATION...SITESHazardous weather outlook, Jul 5, 12:33 AM EDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1233 AM EDT THU JUL 5 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-060445- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 1233 AM EDT THU JUL 5 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 4, 11:26 PM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1126 PM EDT WED JUL 4 2012
OHZ044-045-052>056-064-065-050415-
CHAMPAIGN OH-CLARK OH-FAIRFIELD OH-FRANKLIN OH-LICKING OH-LOGAN OH-
MADISON OH-PICKAWAY OH-UNION OH-
1126 PM EDT WED JUL 4 2012
...A BROKEN LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN
UNION...NORTHEASTERN PICKAWAY...NORTHERN MADISON...SOUTHERN
LOGAN...SOUTHERN LICKING...FRANKLIN...NORTHERN
FAIRFIELD...NORTHEASTERN CLARK AND EASTERN CHAMPAIGN COUNTIES
THROUGH 1215 AM EDT...
AT 1121 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM KENNARD TO AMITY TO GRATIOT...MOVING SOUTHEAST AT 25
MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...COLUMBUS...URBANA...
HEBRON...BEXLEY...REYNOLDSBURG...HARBOR HILLS...BUCKEYE LAKE...
FAIRFIELD BEACH...LAKE DARBY...MECHANICSBURG...MILLERSPORT AND
PICKERINGTON.
ALSO...TERRE HAUTE...MARBLE CLIFF...ROSEDALE...GRANDVIEW HEIGHTS...
WHITEHALL...GRATIOT...VALLEYVIEW AND ETNA ARE NEAR THE PATH OF THIS
LINE OF STRONG THUNDERSTORMS.
LAT...LON 3995 8219 3994 8223 3991 8224 3992 8246
3984 8247 3983 8239 3975 8240 3974 8308
4000 8389 4030 8385 4009 8329 4007 8218
ASLSpecial weather statement, Jul 4, 11:57 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1157 PM EDT WED JUL 4 2012 OHZ064-065-073-074-050445- FAIRFIELD OH-HOCKING OH-PICKAWAY OH-ROSS OH- 1157 PM EDT WED JUL 4 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ROSS...EASTERN PICKAWAY...NORTHWESTERN HOCKING AND SOUTHWESTERN FAIRFIELD COUNTIES THROUGH 1245 AM EDT... AT 1155 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SLATE RUN METRO PARK...MOVING SOUTHEAST AT 25 MPH. WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LANCASTER...SUGAR GROVE AND ROCKBRIDGE. ALSO...RINGGOLD...FAIRFIELD COUNTY AIRPORT...AW MARION STATE PARK... AMANDA...STOUTSVILLE...CLEARPORT...TARLTON AND WHISLER ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3939 8288 3975 8297 3984 8271 3949 8235 ASL
Special weather statement, Jul 5, 12:26 AM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1226 AM EDT THU JUL 5 2012
OHZ074-050500-
HOCKING OH-
1226 AM EDT THU JUL 5 2012
...A STRONG THUNDERSTORM WILL AFFECT EASTERN HOCKING COUNTY THROUGH
100 AM EDT...
AT 1225 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
NORTHEAST OF OREVILLE...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CARBON HILL.
ALSO...MURRAY CITY IS NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3946 8217 3947 8227 3939 8228 3939 8231
3960 8234 3960 8226 3956 8225 3956 8216
3956 8215 3950 8216Special weather statement, Jul 5, 1:55 AM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
155 AM EDT THU JUL 5 2012
OHZ046-055-050630-
DELAWARE OH-FRANKLIN OH-
155 AM EDT THU JUL 5 2012
...A STRONG THUNDERSTORM WILL AFFECT EASTERN FRANKLIN AND SOUTHERN
DELAWARE COUNTIES THROUGH 230 AM EDT...
AT 152 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MINERVA
PARK...MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MINERVA PARK...
COLUMBUS...GAHANNA...BEXLEY AND REYNOLDSBURG.
ALSO...HUBER RIDGE...WHITEHALL...BRICE AND BLACKLICK ESTATES ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3997 8278 3994 8278 3994 8281 3992 8281
3986 8290 4010 8311 4021 8292 4003 8277
4000 8277Local storm report, Jul 5, 2:13 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
213 AM EDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM HAIL COLUMBUS 39.99N 82.99W
07/05/2012 E0.75 INCH FRANKLIN OH PUBLIC
&&Local storm report, Jul 5, 2:17 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
217 AM EDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 AM HAIL GAHANNA 40.03N 82.88W
07/05/2012 E0.75 INCH FRANKLIN OH PUBLIC
MOSTLY PEA SIZED HAIL
&&
JOHNFThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 8:07 PM EDT | Special Weather Statement | ILN | Clermont | 38 min |
| Jul 4, 8:23 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 23 min |
| Jul 4, 8:31 PM EDT | Special Weather Statement | ILN | Hardin | 44 min |
| Jul 4, 8:53 PM EDT | Special Weather Statement | ILN | Delaware, Hardin, Logan, Union | 37 min |
| Jul 4, 9:26 PM EDT | Special Weather Statement | ILN | Delaware, Hardin, Union | 49 min |
| Jul 4, 9:40 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Hardin, Logan, Union | 35 min |
| Jul 4, 9:55 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan | 35 min |
| Jul 4, 10:13 PM EDT | Severe Thunderstorm Warning | ILN | Logan | 17 min |
| Jul 4, 10:22 PM EDT | Areal Flood Advisory | ILN | Hardin | 3 hr |
| Jul 4, 10:31 PM EDT | Special Weather Statement | ILN | Champaign, Delaware, Franklin, Licking, Logan, Union | 44 min |
| Jul 4, 10:35 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan | 25 min |
| Jul 4, 10:51 PM EDT | Special Weather Statement | ILN | Clark, Fairfield, Fayette, Greene, Hocking, Madison and 1 more | 39 min |
| Jul 4, 10:55 PM EDT | Areal Flood Advisory | ILN | Hardin, Logan, Union | 2 hr |
| Jul 4, 11:26 PM EDT | Special Weather Statement | ILN | Champaign, Fairfield, Franklin, Madison | 49 min |
| Jul 4, 11:57 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking | 48 min |
| Jul 5, 12:26 AM EDT | Special Weather Statement | ILN | Hocking | 34 min |
| Jul 5, 1:55 AM EDT | Special Weather Statement | ILN | Franklin | 35 min |
| Jul 5, 2:59 AM EDT | Special Weather Statement | ILN | Fairfield | 31 min |
| Jul 5, 3:37 AM EDT | Special Weather Statement | ILN | Licking | 38 min |
| Jul 5, 12:39 PM EDT | Special Weather Statement | ILN | Adams | 36 min |
| Jul 5, 1:00 PM EDT | Special Weather Statement | ILN | Hamilton | 30 min |
| Jul 5, 2:10 PM EDT | Special Weather Statement | ILN | Clermont | 35 min |
| Jul 5, 3:35 PM EDT | Special Weather Statement | ILN | Brown | 25 min |
| Jul 5, 4:49 PM EDT | Special Weather Statement | ILN | Pike | 26 min |
| Jul 5, 5:09 PM EDT | Special Weather Statement | ILN | Scioto | 36 min |
| Jul 5, 5:15 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 30 min |
| Jul 5, 5:18 PM EDT | Special Weather Statement | ILN | Pike | 27 min |
| Jul 5, 5:46 PM EDT | Special Weather Statement | ILN | Pike, Scioto | 44 min |
| Jul 5, 6:24 PM EDT | Special Weather Statement | ILN | Auglaize, Hardin | 51 min |
| Jul 5, 6:37 PM EDT | Special Weather Statement | ILN | Pike, Scioto | 38 min |
| Jul 5, 6:43 PM EDT | Special Weather Statement | ILN | Mercer | 32 min |
| Jul 5, 6:55 PM EDT | Severe Thunderstorm Warning | ILN | Mercer | 35 min |
| Jul 5, 7:15 PM EDT | Special Weather Statement | ILN | Delaware, Logan, Shelby, Union | 30 min |
| Jul 5, 7:41 PM EDT | Special Weather Statement | ILN | Auglaize, Champaign, Darke, Delaware, Logan, Mercer and 3 more | 49 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.